MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY
Model Number 45027
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter stuck on guidewire occurred.An angiojet zelantedvt catheter was used for a thrombectomy procedure.During the procedure, it was noted that the catheter was stuck on wire.The wire was changed but same issue occurred.The procedure was completed with another of the same device.No patient complications were reported and patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a zelantedvt thrombectomy system.The pump assembly, effluent/supply line, shaft, and tip were visually inspected.Blood was present inside the device and there was a mixture of blood and fluid in the attached waste bag, when received.Inspection of the device presented no damage or irregularities.Functional testing was performed by attempting to remove the guidewire from the zelante device.The guidewire was able to be removed from the hub with no issues.The wire was then reinserted through the hub and advanced through the device and removed once more with no issues.The inner diameter of the hub and tip was measured with a calibrated pin gage set.The pin gage was able to be placed into the device with no issues, indicating the id of the device was within specification.
 
Event or Problem Description

Brand Name
ANGIOJET ZELANTEDVT
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10810264
Report Number2134265-2020-15421
Device Sequence Number14497444
Product Code KRA
UDI-Device Identifier08714729904724
UDI-Public08714729904724
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2021
Device Model Number45027
Device Catalogue Number45027
Device Lot Number0023849116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2020
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1